# SDR SWAA095424

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 77,332 hours, 71,844 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660297
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND LT WING NR 2 L/E SLAT TOP SURFACE DELAMINATED.  REMOVED AND REPLACED NR 2 SLAT PER MM.
